Applied Mathematics and Mechanics

, Volume 12, Issue 7, pp 639–646 | Cite as

Quasi-variational inequalities and social equilibrium

  • Ding Xie-ping


A quasi-variational inequality is proved in paracompact setting which generalizes the results of Zhou Chen and Aubin. As applications, two existence theorems on the solutions of optimization problems and social equilibria of metagames are showed which improve and extend the recent results of Kaczynski-Zeidan and Aubin.

Key words

topological vector space minimax inequality generalized quasivariational inequality optimization problem social equilibria 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Zhou, J. X., and G. Chen, Diagonal convexity conditions for problems in convex analysis and quasi-variational inequalities,J. Math. Anal. Appl.,132 (1988), 213–225.CrossRefGoogle Scholar
  2. [2]
    Aubin, J. P. and I. Ekeland,Applied Nonlinear Analysis, Wiley, New York (1984).Google Scholar
  3. [3]
    Fan, K., Fixed-point and minimax theorems in locally convex topological linear spaces,Proc. Natn. Acad. Sci. USA, 38 (1952), 121–126.Google Scholar
  4. [4]
    Kaczynski, T. and V. Zeidan, An application of Ky-Fan fixed point theorem to an optimization problem.Nonlinear Anal. TMA,13, 3 (1989), 259–261.CrossRefGoogle Scholar
  5. [5]
    Shih, M. H. and K. K. Tan, Covering theorems of convex sets related to fixed-point theorems,Nonlinear and Convex Analysis, Marcel Dekker. Inc. New York (1987), 235–244.Google Scholar
  6. [6]
    Ding, X. P. and K. K. Tan, A minimax inequality with applications to existence of equilibrium point and fixed point theorems (submitted).Google Scholar
  7. [7]
    Ding, X. P., Generalized variational inequalities and generalized quasi-variational inequalities II,J. Sichuan Normal Univ.,2 (1990), 6–14.Google Scholar
  8. [8]
    Rudin, W.,Functional Analysis, McGraw-Hill, New York (1973).Google Scholar
  9. [9]
    Kelley, J.,General Topology, Van Nostrand, Princeton, New Jersey (1955).Google Scholar

Copyright information

© Shanghai University of Technology 1991

Authors and Affiliations

  • Ding Xie-ping
    • 1
  1. 1.Sichuan Normal UniversityChengdu

Personalised recommendations